# SDR UHLA2013051800145

- Difficulty date: May 18, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 21,145 hours, 13,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT LIGHT SIGN INOP.  R & R L2 EMERGENCY EXIT LIGHT SIGN IAW AMM 33-50-19. OPS CHECK GOOD.
